# SDR AALA20130527006

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 40,191 hours, 6,403 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tray
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRAY DAMAGED AT STA 654 AND LT BUTTLINE 44.  ACCOMPLISHED REPAIR IAW EA B767-53-029985.
